MathSciNet Relay Station
MathSciNet bibliographic data
MR1974342 (2004d:31001) 31B05 (35B05 35J60 58E20)
Takegoshi, Kensho A note on divergence of $L\sp p$-integrals of subharmonic functions and its applications. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2849–2858 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement